Combinatorial quantization of the Hamiltonian Chern-Simons theory I

Anton Yu Alekseev, Harald Grosse, Volker Schomerus
March 10, 1994
Motivated by a recent paper of Fock and Rosly \cite{FoRo} we describe a mathematically precise quantization of the Hamiltonian Chern-Simons theory. We introduce the Chern-Simons theory on the lattice which is expected to reproduce the results of the continuous theory exactly. The lattice model enjoys the symmetry with respect to a quantum gauge group. Using this fact we construct the algebra of observables of the Hamiltonian Chern-Simons theory equipped with a *-operation and a positive inner product.
open access link Commun.Math.Phys. 172 (1995) 317-358
@article{Alekseev:1994pa, author = "Alekseev, Anton {\relax Yu}. and Grosse, Harald and Schomerus, Volker", title = "{Combinatorial quantization of the Hamiltonian Chern-Simons theory}", journal = "Commun. Math. Phys.", volume = "172", year = "1995", pages = "317-358", doi = "10.1007/BF02099431", eprint = "hep-th/9403066", archivePrefix = "arXiv", primaryClass = "hep-th", reportNumber = "HUTMP-94-B336, ESI-79-1994, UUITP-5-94, UWTHPH-1994-8", SLACcitation = "%%CITATION = HEP-TH/9403066;%%" }

Keywords: 
none